# SDR HEEA072475

- Difficulty date: April 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430X
- Make and model: Bell 430
- Aircraft serial: 49058
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 222180109
- Condition: Separated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ENROUTE TO MP283 AT 3000 FEET AT 135 KNOTS, THE CO-PILOT''S DOOR WINDOW DEPARTED THE AIRCRAFT. INSPECTED AND FOUND NO DAMAGE TO AIRCRAFT.
